MathSciNet Relay Station
MathSciNet bibliographic data
MR1716124 60G70 (60F05 60G10 60G15)
Azaïs, Jean-Marc; Cierco-Ayrolles, Christine; Croquette, Alain Bounds and asymptotic expansions for the distribution of the maximum of a smooth stationary Gaussian process. ESAIM Probab. Statist. 3 (1999), 107–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement